# SDR R61A201604300337

- Difficulty date: April 30, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NR 2 FLAP TRACK SUPPORT FWD MOUNTING HARDWARE IS CORRODED.  MAINTENANCE  R & R NR 2 FLAP TRACK SUPPORT, FWD MOUNTING HARDWARE IAW AMM 57-54-21.  PN MS14145L8, NUT.
